# SDR 20001018AP004

- Difficulty date: June 30, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N832CA
- Make and model: Beech 1900D
- Aircraft serial: UE22
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 6224565001
- Part serial: 5789
- Condition: Binding
- Location: Avionics Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EADI PITCH COMPARATOR INOPERATIVE.  TROUBLESHOOTING FOUND NR 1 VERTICAL GYRO DEFECTIVE.  REPLACED UNIT AND RETURNED A/C TO SERVICE.  (M)
